Secure Complementary Tree Domination Number of a Graph

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-49 Number-4
Year of Publication : 2017
Authors : S.E.Annie Jasmine, K.AmeenalBibi
  10.14445/22315373/IJMTT-V49P539

MLA

S.E.Annie Jasmine, K.AmeenalBibi "Secure Complementary Tree Domination Number of a Graph", International Journal of Mathematics Trends and Technology (IJMTT). V49(4):260-264 September 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
Let G be a nontrivial connected graph, a secure dominating set D of V is said to be a secure complementary tree dominating set if the induced subgraph < V – D > is a tree. A secure complementary tree dominating sets of the graph G, having minimum cardinality is called the secure complementary tree domination number denoted by γsctd of G. We have determined the exact values of secure complementary tree domination number for some standard graphs and obtained bounds for this new parameter. NORDHAUS – GADDUM type results are attained .The relationship of this parameter with other graph theoretical parameters are also discussed.

Reference
1. Cokayne E.J. and HedetniemiS.T.(1980): Total domination in graphs. Networks, Vol.10:211-219
2. John Adrian Bondy, Murty U.S.R, G.T, springer, 2008
3. A.P Burger, M.A Henning, and J.H. Yan vuren : Vertex cover and secure Domination is Graphs, Questions Mathematicae, 31:2(2008) 163- 171.
4. E.Castillans, R.A Ugbinada and S Caney Jr.,secure Domination in the Jain Graphs, Applied Mathematical sciences, Applied Mathematical Science 8(105),5203-5211.
5. E.J Cockayne, O.Favaran, and C.M. Mynhardt secure Domination, weak Romen Domiation and Forbidden subgraphs, Bull Inst. Combin.Appl., 39(2003), 87-100.
6. E.J Cockayne, Irredendance, secure domination & Maximum degree in tree, Discrete math, 307(2007)12-17.
7. Nordhaus E. A. and Gaddum J.W.(1956): On complementary graphs, Amer. Math. Monthly, 63: 175-177
8. Sampathkumar, E.;Wailkar, HB (1979): The connected domination number of a graph, J Math. Phys. Sci 13(6): 607-613.
9. S.Muthammai and M.Bhanumathi,(2011):Complementary Tree Domination Number of a Graph .IMF, vol. 6, 1273-1282.
10. V.R.Kulli and B. Janakiram (1996):The Non- Split Domination Number of a Graph. Indian J. pure appl. Math.,27(6) , 537-542.
11. Mahedavan G., SelvamA,N.Ramesh., Subramaian.T.,(2013): Triple Connected complementary tree domination number of a graph. IMF , vol.8, 659-670.
12. T.W Haynes , S.T. Hedetniemi and P.J Slater, Fundamentals of domination in graphs, Marcel Dekker Inc., New York(1998).
13. T.W Haynes, Stephen T, Hedetniemi and Peter S sloter, domination in graphs. Advanced Topics, Marcel Dekker, New York, 1990.

Keywords
Domination number, Secure domination number, Complementary tree dominating set, Secure Complementary tree dominating set, Secure Complementary tree domination number.